# SDR AALA201802069015

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 46,545 hours, 30,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD FLIGHT ATTENDANT OUTBOARD FLASHLIGHT ASSEMBLY LED INDICATION LIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-65-00, PARAGRAPH 6, SUBPARAGRAPH B.
